# SDR CA000621021

- Difficulty date: June 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 18,583 hours
- Engine: Cont IO520A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 1280506130
- Condition: Chafed
- Location: R/H Brake Line
- Component: Landing Gear Bra
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE PILOT NOTICED THE RT BRAKE HAD LESS PRESSURE THAN THE LT.  AIRCRAFT RETURNED TO BLOCKS,. INVESTIGATION REVEALED THAT THE RT BRAKE LINE HAD BEEN CHAFED BY A FAIRING SCREW AND WAS LEAKING.  BRAKE LINE REPLACED, SHORTER SCREWS INSTALLED IN  FAIRING.
